Most Recent Articles by

Zoe Maven

Turkish, Syrian Foreign Ministers To Meet In Moscow

Foreign ministers of Turkey and Syria are due to hold their first official meeting on Wednesday since the start of Syrian civil war more...

S’African Troops To Deploy Against Rebels In East DRcongo

Southern African countries have agreed to deploy forces to help quell violence in the eastern Democratic Republic of Congo, where armed groups have terrorised...

Ex-Burundian Prime Minister Alain-Guillaume Bunyoni Indicted

Former Prime Minister of Burundi, Alain-Guillaume Bunyoni, has appeared in court, accused of undermining national security and insulting the president. A witness on condition of...

Death Toll From East DR Congo Floods Reach 400

The death toll from floods that devastated two villages in east Democratic Republic of Congo has reached 401. Provincial governor, Theo Kasi said the flood...

Advertisement

spot_img
1827 Articles written

Read Now

12 Killed in Suspected Lakurawa Attack in Kebbi

At least 12 people, including a police inspector, have been killed in attacks by suspected Lakurawa fighters on communities in Kebbi State, forcing residents to flee their homes. The attacks occurred on October 26 and 28, 2026, in the Karwa, Kestu and Waiwayi areas of Koko-Besse Local Government...

Patrick Stewart Dies at 86: His Life and Legacy

From a difficult childhood in Yorkshire to international recognition in Star Trek and X-Men, Sir Patrick Stewart built a remarkable career spanning more than six decades. British actor Sir Patrick Stewart, best known for portraying Captain Jean-Luc Picard in Star Trek and Professor Charles Xavier in X-Men, died...

154 Katsina Students Recover: What Is Bilharzia?

All 154 students hospitalised following a suspected adverse reaction to bilharzia medication in Katsina State have recovered and been discharged, according to the state police command. The incident occurred on October 26, 2026, at Government Science Secondary School, Batagarawa, after students received praziquantel tablets during a school-based treatment...